MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was in the eye half way and got stuck in the cartridge.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on 7/18/2017.Device returned to manufacturer? yes.The device was returned for investigation.The device was observed with the plunger fully advanced.Inspection a 10x under the microscope was performed.A trace amount of viscoelastic was observed inside the cartridge.The device was observed with the plunger fully advanced.No lens was observed inside the cartridge.No damages or assembly errors were observed.The complaint reported cannot be confirmed the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.The directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.As a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6681960
Report Number2648035-2017-01191
Device Sequence Number13464288
Product Code HQL
UDI-Device Identifier05050474558397
UDI-Public(01)05050474558397(17)191121
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/21/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date08/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1